MathSciNet Relay Station
MathSciNet bibliographic data
MR2138106 41A65 (47H20)
Aleyner, Arkady; Censor, Yair Best approximation to common fixed points of a semigroup of nonexpansive operators. J. Nonlinear Convex Anal. 6 (2005), no. 1, 137–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement